# SDR SWIA200820015

- Difficulty date: September 3, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N936SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7726
- Aircraft time: 14,948 hours, 13,126 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FORWARD EMERGENCY EXIT LIGHT INOPERATIVE.  RELAMPED, CHECKS GOOD.
